# SDR IPXA2016082507458

- Difficulty date: August 24, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N167UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 13,243 hours, 8,111 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACRID ODOR DURING TAKE OFF TO 10,000 FT AND DESCENT PASSING 15,000 ON PREVIOUS LEG.   RAN PACKS AND INSPECTED E&E BAY COULD NOT DUPLICATE ODOR.  NO DEFECTS NOTED AT THIS TIME.
